Allergies

If there is an issue that you really need to discuss, that you feel needs URGENT attention regarding some type of medical/recovery problem, this is the place for it..

Allergies

Postby bailey3218 » Thu Mar 03, 2016 4:39 pm

I'm on day 4 of my detox..surprisingly my wds are not as bad as I was expecting (fingers crossed). My skin hurts, which sounds weird but it's extremely sensitive, like windburn. Anyway another thing that is noteworthy is I have an severe latex allergy.. I've been reading a majority of latex comes from the poppy plant(which there are a few) but the alkaloids in suboxone are derived from thebaine which is somehow poppy related. Since I've been on subs I've had terrible rashes, hives I even got a very severe chemical burn. Is there some correlation between the two? I mean to me it makes sense but I don't know the chemical process..
bailey3218
 
Posts: 10
Joined: Mon Feb 22, 2016 3:55 am

Re: Allergies

Postby syd » Thu Mar 03, 2016 9:39 pm

Any milky substance from a plant source is called latex or sap.

When certain foreign substances enter the body, they trigger Mast Cells which produce Histamine. That's what causes the itch.

The latex/sap from an opium poppy flower, the part that turns into morphine, contains very little thebaine
Thebaine is mostly in the plant stem and acts as an insecticide. Not only is it nasty shit, it's toxic.

Thebaine synthesis is in Everything from Fentanyl to Oxy to Norco to Bupe. The mental side effects of Thebaine are dysphoria, mania, rambling thoughts, lapses in judgement. The physical effects are over stimulation, jitters, restlessness & fast heartbeat. Oxy users clean house. Heroin addicts, because they get virtually no Thebaine, sit in a nod for hours on end. Both itch, but not because of Thebaine, but due to the introduction of a foreign substance, such as latex or pollen.

I've heard a lot of ppl refer to Sub as poison, without even knowing that is really is.

I believe the toxicity is why ppl feel so bad on high doses. But, that's just MY theory, as I cant find any info on just how much Thebaine is in synthetic opiates.
syd
Member
 
Posts: 1047
Joined: Wed Jan 26, 2011 12:09 am

Re: Allergies

Postby cheeps » Fri Mar 04, 2016 10:59 pm

Damn syd, I have often wondered about the itching....that explains quite a bit!
10 yrs on methadone
Meth free 10/08
Back surgery 5/12/14
Knee surgery 9/19/14
Oxy free 12/06/14
2017 taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 8964
Joined: Wed Jan 26, 2011 1:15 pm

Re: Allergies

Postby Steph1850 » Thu Jun 02, 2016 6:17 pm

Yeah, thanks Syd.

I always had crazy itching, both on oxy, opana, vicodine, and sub. Your knowledge explains a lot!
************
Tapering since July 2015. Jumped on 9/21/16!
Steph1850
 
Posts: 338
Joined: Fri Sep 11, 2015 12:14 pm

Re: Allergies

Postby Taperoffby1225 » Thu Oct 13, 2016 12:03 pm

I don't know if anyone will read this or not and doesn't look like this spot is very active. I am down to one quarter of a milligram per day and while reading this was reminded of a very strange experience almost a year ago today. I was still taking about 3 mg a day at that point but was so sick and in need of answers that I had received a very expensive alkaline water machine. I started guzzling 9.5 pH alkaline water and within 30 minutes felt like a new person. This lasted for around a week. And for whatever reason I fell right back into what I call the fog with very little energy or ability to do much. My question is I am having unbelievable mental clarity and surges of good hormones now that I've gotten down to a quarter of a milligram per day. Reading the statement above about the alkaloids and thebaine in poppy leads me to wonder if I somehow got that out of my system with the highly alkaline water?
Taperoffby1225
 
Posts: 1
Joined: Thu Oct 13, 2016 11:37 am

Re: Allergies

Postby CheeZeeAnnDee » Thu Oct 13, 2016 2:59 pm

I have a very pronounced histamine reaction to lower dose bupe. It took me awhile to recognize it and I didn't realize what it was until a friend suggested histamine. Then I remembered having the same thing often on SAOs. It has been well over a decade since I've had a SAO, so I had forgotten about that feeling. It gets more pronounced the lower I go.

My theory is that it is norbupe causing my histamine reaction.

I read that, once under the ceiling level doses, you have open available receptors after dosing with low dose bupe, so there are open receptors for the full agonist norbupe. Usually, at ceiling level doses, by the time norbupe is metabolized, bupe is already in the receptors and holding tight, and there is no place for norbupe to go. For me, geting well under 1mg brought on the SAO histamine itchies and other SAO feelings. perhaps this isn't the case for everybody, but I've always had an extremely sensitive reaction to opiates. Even after doing H for long enough to develop a tolerance, I didn't ever really seem to have much of one. I could get by on very small amounts. Maybe for people like me with sensitivity to opioids, norbupe is a bigger player than originally thought.

I am sure there is something horribly wrong in that theory, but it made sense to me last time I was trying to figure out the histamine issue.
All you have is your fire
And the place you need to reach
Don't you ever tame your demons
But always keep them on a leash

Hozier-Arsonist's Lullabye

Telling subs to fuck off since March 20, 2017
User avatar
CheeZeeAnnDee
 
Posts: 357
Joined: Mon Aug 29, 2016 3:44 pm


Return to Crisis Forum

Who is online

Users browsing this forum: No registered users and 1 guest

cron